Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Jan 30, 2009, 1:29 PM EST for 6 counties in Florida. It took effect at Jan 31, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2009, 1:29 PM EST (18:29 UTC)
- In effect from
- Jan 31, 2009, 11:00 AM EST
- Expired
- Jan 31, 2009, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 301829 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 129 PM EST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LEVY AND CITRUS COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH MODERATE WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A COLD AND DRY AIRMASS WILL FILTER INTO THE REGION IN THE WAKE OF A FRONTAL PASSAGE. WARNING CONDITIONS ARE EXPECTED OVER CITRUS AND LEVY COUNTIES TODAY...THEN ON SATURDAY AFTERNOON THE DRY AIR WILL SPREAD OUT TO ALL LOCATIONS...PROMPTING ANOTHER WARNING. FLZ039-042-302300- /O.UPG.KTBW.FW.A.0012.090131T1700Z-090131T2300Z/ /O.NEW.KTBW.FW.W.0013.090131T1600Z-090131T2300Z/ /O.CON.KTBW.FW.W.0012.000000T0000Z-090130T2300Z/ LEVY-CITRUS- 129 PM EST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH WINDS NEAR 15 MPH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR 4 OR MORE HOURS OR RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR IS FILTERING INTO NORTHERN FLORIDA AS A COLD FRONT SLOWLY DRIFTS SOUTH OF THE REGION. RELATIVE HUMIDITY VALUES WILL FALL INTO THE UPPER 20S THIS AFTERNOON AND COMBINE WITH WINDS NEAR 15 MPH TO PROMOTE DANGEROUS FIRE WEATHER CONDITIONS. SATURDAY THE FRONT WILL HAVE CLEARED THE STATE WITH VERY DRY AIR ACROSS ALL OF THE PENINSULA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE LOWER TO MID 20S ACROSS MOST OF THE REGION SATURDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ043-048>052-055>057-060>062-065-302300- /O.UPG.KTBW.FW.A.0012.090131T1700Z-090131T2300Z/ /O.NEW.KTBW.FW.W.0013.090131T1600Z-090131T2300Z/ SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 129 PM EST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR 4 OR MORE HOURS OR RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR IN THE WAKE OF A COLD FRONT WILL AFFECT ALL OF THE PENINSULA SATURDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE LOWER TO MID 20S ACROSS MOST OF THE REGION SATURDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
1 follow-up statement
000 WWUS82 KTBW 310109 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 809 PM EST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A COLD AND DRY AIRMASS WILL CONTINUE TO FILTER INTO THE AREA TONIGHT AND SATURDAY. FLZ039-042-043-048>052-055>057-060>062-065-312300- /O.CON.KTBW.FW.W.0013.090131T1600Z-090131T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 809 PM EST FRI JAN 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. A COLD AND DRY AIRMASS WILL OVERSPREAD THE AREA TONIGHT AND SATURDAY. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS SATURDAY AFTERNOON WITH MINIMUM HUMIDITIES EXPECTED IN THE LOWER TO MID 20 PERCENT RANGE. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 30, 1:22 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 30, 1:22 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
122 PM EST FRI JAN 30 2009
...TURNING MUCH COLDER TONIGHT WITH LOW WIND CHILLS...
.SHORT TERM (TONIGHT - SUNDAY)...SKIES WILL CONTINUE TO CLEAR OUT FROM
NORTH TO SOUTH THE REMAINDER OF THIS AFTERNOON AND TONIGHT AS A MUCH
DRIER AND COLDER AIR MASS ADVECTS INTO THE REGION FROM THE NORTH IN THE
WAKE OF THE FRONT WITH AN ADVECTIVE FREEZE LIKELY OVER THE NATURE COAST
COUNTIES LATE TONIGHT INTO SATURDAY MORNING...WHERE A FREEZE WARNING
REMAINS IN EFFECT. ACROSS THE REMAINDER OF THE REGION TEMPERATURES WILL
FALL INTO THE 30S INTERIOR AND 40S ALONG THE IMMEDIATE COAST...WITH SOME
NEAR FREEZING TEMPS POSSIBLE OVER INTERIOR HILLSBOROUGH AND NORTHERN
POLK COUNTIES MAINLY EAST OF I-75 AND NORTH OF I-4 BY SUNRISE ON
SATURDAY. IN ADDITION TO THE MUCH COLDER TEMPERATURES NORTH WINDS 10
MPH WILL MAKE FOR LOW WIND CHILL VALUES OVERNIGHT...SO WILL BE ISSUING
A WIND CHILL ADVISORY FOR THE ENTIRE FORECAST AREA LATER THIS AFTERNOON.
ON SATURDAY AMPLE SUNSHINE AND COOL/DRY CONDITIONS ARE EXPECTED ACROSS
THE ENTIRE FORECAST AREA AS SURFACE HIGH PRESSURE BUILDS IN OVER THE
NORTHERN GULF. DESPITE THE AMPLE SUN THOUGH TEMPERATURES WILL RUN SOME
10-15 DEGREES BELOW NORMAL WITH HIGHS ONLY REACHING THE UPPER 50S NORTH
AND 60 TO THE LOWER 60S CENTRAL AND SOUTH WITH A BRISK NORTH WIND MAKING
IT FEEL EVEN COLDER.
DURING SATURDAY NIGHT SURFACE HIGH PRESSURE WILL SETTLE IN OVER THE
PENINSULA. CLEAR SKIES...LIGHT TO CALM WINDS AND THE DRY AIR MASS
WILL SUPPORT GOOD RADIATIONAL COOLING...WITH ADDITIONAL SUB-FREEZING
TEMPERATURES LIKELY ACROSS THE NATURE COAST...WITH LOWER/MID 30S AGAIN
EXTENDING SOUTH INTO THE CENTRAL AND SOUTHWEST PENINSULA. CURRENT TEMP
GRIDS SHOW >4 HOURS BELOW 32 OVER THE NATURE COAST COUNTIES FROM
HERNANDO NORTH...SO WILL RAISE ANOTHER FREEZE WATCH FOR THESE AREAS.
ON SUNDAY THE SURFACE HIGH WILL SHIFT EAST INTO THE WESTERN ATLANTIC.
RETURN FLOW AROUND THE HIGH WILL ALLOW FOR A RAPID MODIFICATION OF
THE COLD/DRY AIR MASS DURING THE DAY WITH AN INCREASE IN CLOUDS AND
WARMER TEMPERATURES EXPECTED BY AFTERNOON. AFTER A COLD START SUNDAY
MORNING...TEMPERATURES WILL REBOUND BACK INTO THE MID AND UPPER 60S
NORTH INTO CENTRAL ZONES AND 70 FAR SOUTH WHICH WILL BE SOME 10-12
DEGREES WARMER THAN SATURDAYS READINGS. MAV/NAM TEMPERATURE ARE FAIRLY
CLOSE SO HAVE USED A BLEND THROUGH THE FORECAST PERIOD.
&&
.LONG TERM (SUNDAY NIGHT - FRIDAY)...MODELS IN EXCELLENT AGREEMENT
FOR LOCATION OF FEATURES SUNDAY NIGHT...WITH HIGH PRESSURE RIDGING
ACROSS NORTH FLORIDA AND FLOW ALOFT BECOMING SOUTHWESTERLY AS SOME
IMPULSES MOVE ACROSS THE NORTHERN GULF. THE LATTER WILL FORCE LOW
PRESSURE TO DEVELOP OVER THE NORTHERN GULF MONDAY AND MOVE INTO
THE NORTHEAST GULF OR ACROSS NORTH FLORIDA MONDAY EVENING. MODELS
SHOW PLENTY OF LIFT AND MOISTURE FOR CHANCE TO LIKELY POPS MONDAY
AFTERNOON AND EVENING. MODELS ALSO SHOWING NORTH FLORIDA IN A
FAVORABLE LOCATION FOR STORM DEVELOPMENT...IN BETWEEN A
SUBTROPICAL JET STREAK OVER THE NORTHERN GULF AND A TROUGH IN THE
POLAR JET ACROSS THE APPALACHIAN MOUNTAINS. WILL KEEP CHANCE FOR
STORMS IN FORECAST AS WELL. THE TIMING OF THE FRONTAL PASSAGE HAS
SHIFTED BACK SLIGHTLY...SO WILL KEEP 20 POP BOUNDARY ACROSS THE
SOUTHEAST CWA TUESDAY MORNING.
ONCE THE FRONT CLEARS THE AREA EXPECT STRONG COLD AIR ADVECTION
TUESDAY AND THEN ANOTHER ROUND OF POTENTIAL FREEZES FROM AROUND I-4
TO POINTS NORTH WEDNESDAY MORNING AND POSSIBLY THURSDAY AND FRIDAY
MORNINGS AS WELL. THE ECMWF AND 12Z GFS KEEP THE HIGH CENTER...AND
THUS THE BEST RADIATIONAL COOLING...TO OUR NORTH THURSDAY
MORNING...BUT THE 06Z GFS AND DGEX BOTH HAVE THE CENTER OVER NORTH
FLORIDA. MODELS ALL HAVE HIGH PRESSURE CENTERED OVER THE STATE
FRIDAY MORNING...BUT AIRMASS MODIFICATION SHOULD KEEP THE FREEZE
LIMITED TO OUR NATURE COAST COLD SPOTS. GIVEN THE HIGHS DOMINANCE
FOR THE LATTER HALF OF THE WEEK NOT EXPECTING ANY RAIN CHANCES
WEDNESDAY THROUGH FRIDAY.
&&
.AVIATION...SKIES WILL CLEAR BY LATE AFTERNOON NEAR KTPA TO MID
EVENING OVER KFMY. CIGS AND VSBY ARE ALREADY VFR AT KTPA TO KSRQ AND
WILL BE AT KFMY/KRSW BY 19Z. NEXT TO CONSIDER IS WIND. ALL SITES MAY
HAVE SOME OCCASIONAL GUSTS TO NEAR 20 KNOTS THIS AFTERNOON...AND
KPIE WILL SEE THEM THROUGH THE NIGHT WITH THE MARINE INFLUENCE.
WINDS SHOULD BE LESS GUSTY SATURDAY.
&&
.MARINE...STRONG COLD AIR ADVECTION WILL MAINTAIN SMALL CRAFT CONDITIONS
WITH BRISK NORTHWEST TO NORTH WINDS AROUND 20 KNOTS WITH ELEVATED SEAS
OVER THE GULF WATERS TONIGHT. ON SATURDAY WINDS/SEAS WILL BEGIN TO DECREASE
AND SUBSIDE AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. WINDS WILL
QUICKLY VEER INTO THE EAST AND SOUTHEAST ON SUNDAY AS THE SURFACE HIGH
SHIFTS EAST INTO THE WESTERN ATLANTIC. WINDS/SEAS WILL LIKELY INCREASE
BACK INTO THE SMALL CRAFT RANGE EARLY NEXT WEEK AS AN AREA OF LOW PRESSURE
DEVELOPS AND MOVES NORTHEAST ACROSS THE EASTERN GULF WATERS ON MONDAY
WITH A TRAILING COLD FRONT SWEEPING SOUTHEAST THROUGH THE WATERS MONDAY
NIGHT...WITH ELEVATED WIND AND SEAS LIKELY TO CONTINUE THROUGH WEDNESDAY.
&&
.FIRE WEATHER...HUMIDITY VALUES ARE BEGINNING TO DROP OFF OVER MY NORTHERN
MOST ZONES EARLY THIS AFTERNOON AS COLDER/DRIER AIR MOVES INTO THE
REGION. WILL LIKELY NOT GET 4+ HOUR DURATIONS BELOW 35%...HOWEVER WITH
WINDS EXPECTED TO BE 15 MPH WILL ONLY NEED RHS TO DROP BELOW 35% FOR
AN HOUR OR SO TO VERIFY RED FLAG CONDITIONS...SO THE RFW WILL REMAIN
IN EFFECT FOR LEVY AND CITRUS COUNTIES THROUGH 6 PM EST THIS EVENING.
A COLDER AND VERY DRY AIR MASS WILL SUPPORT LONG DURATIONS OF RHS
BELOW 35% OVER THE ENTIRE FORECAST AREA ON SATURDAY AND WILL BE
UPGRADING THE CURRENT WATCH TO A WARNING LATER THIS AFTERNOON. ON
SUNDAY THE AIR MASS WILL BEGIN TO MODIFY AS THE FLOW BECOMES EAST TO
SOUTHEAST. HOWEVER MAY AGAIN SEE SOME LOW RHS MAINLY ACROSS THE
NATURE COAST COUNTIES WHERE THE DRY AIR HANGS ON THE LONGEST...BUT
OVERALL DURATIONS BELOW 35% SHOULD BE LIMITED...SO FOR THE TIME BEING
WILL HOLD OFF ON ANY ADDITIONAL FIRE WEATHER WATCH ISSUANCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 37 60 40 67 / 0 0 0 5
FMY 41 62 39 70 / 0 0 0 5
GIF 37 58 37 66 / 0 0 0 5
SRQ 41 60 38 67 / 0 0 0 5
BKV 29 59 26 67 / 0 0 0 5
SPG 44 59 44 67 / 0 0 0 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 6 PM EST SATURDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
WIND CHILL ADVISORY FROM 2 AM TO 8 AM EST SATURDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
CITRUS-HERNANDO-LEVY-SUMTER.
FREEZE WARNING FROM 2 AM TO 9 AM EST SATURDAY FOR CITRUS-
HERNANDO-LEVY-SUMTER.
RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR CITRUS-LEVY.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 9 AM EST SATURDAY FOR BONITA BEACH TO
ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
60 NM.
SMALL CRAFT EXERCISE CAUTION FOR TAMPA BAY WATERS TONIGHT.
&&
SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...55/SHARPHazardous weather outlook, Jan 30, 5:03 AM EST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 503 AM EST FRI JAN 30 2009 FLZ039-042-043-048>052-055>057-060>062-065-302215- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 503 AM EST FRI JAN 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... COLD HIGH PRESSURE WILL BUILD INTO THE REGION TODAY INTO SATURDAY ON BREEZY NORTHERLY WINDS. THESE GUSTY WINDS ALONG WITH BUILDING SEAS WILL MAKE FOR ROUGH BOATING CONDITIONS. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. ...RIP CURRENT IMPACT... ELEVATED SEAS MOVING ASHORE ONTO AREA BEACHES WILL PRODUCE AN INCREASED RISK FOR RIP CURRENTS TODAY INTO SATURDAY. A MODERATE RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT STRONGER OR MORE FREQUENT RIP CURRENTS. ALWAYS HAVE A FLOTATION DEVICE WITH YOU IN THE WATER. ...EXCESSIVE COLD IMPACT... THE COLD AIRMASS OVER THE REGION WILL PRODUCE SUB FREEZING TEMPERATURES FOR THE NATURE COAST AND LOW WIND CHILL VALUES FOR MUCH OF THE AREA TONIGHT INTO SATURDAY NIGHT. RESIDENTS SHOULD PLAN TO COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS AND BRING PETS INDOORS. RESIDENTS VENTURING OUT THOSE NIGHTS SHOULD DRESS WARMLY. SEVERAL LAYERS OF CLOTHING WILL INSULATE YOU BETTER THAN A SINGLE COAT OR JACKET. ...FIRE WEATHER IMPACT... DRY AIR MOVING INTO NORTH FLORIDA LATER TODAY WILL PRODUCE DURATIONS OF LOW HUMIDITY VALUES WITH GUSTY WINDS OF 10 TO 15 MPH PRODUCING HAZARDOUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...FIRE WEATHER IMPACT... DRY AIR MOVING INTO THE REGION SATURDAY WILL PRODUCE DURATIONS OF LOW HUMIDITY VALUES FOR MUCH OF THE AREA. ...THUNDERSTORM IMPACT... ANOTHER STORM SYSTEM IS EXPECTED TO DEVELOP IN THE GULF AND MOVE OVER THE AREA EARLY NEXT WEEK WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. DAVIS
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:34 PM EST | Small Craft Advisory | TBW | 30 hr | |
| Jan 30, 3:38 AM EST | Freeze Warning | TBW | Sumter | 29 hr |
| Jan 30, 4:46 AM EST | Red Flag Warning | TBW | 13 hr | |
| Jan 30, 1:33 PM EST | Freeze Watch | TBW | Sumter | 18 hr |
| Jan 30, 1:45 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 18 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.